# SDR R61A2024062100287

- Difficulty date: June 1, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 48,007 hours, 29,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17007311603
- Condition: Corroded
- Location: Fr 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE WEB LH BEHIND L1 DOOR BTWN FR 19-20 FOUND CORRODED. MX REPLACED WEB PN 170-07311-603 IAW SRM 51-41-02.
